Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Dark complexion
Minnal posted:
Hi Doctor, I need your advice please! My face is darker than rest of my body. I have tried bleaching, facials and lots of face creams (Neutrogena/ Vichy/ Olay/ Ponds), but the effect stays only for some time. When I wash my face the face looks quite fair, but it turns dark the moment I apply either a moisturizer or a face cream or a sunscreen. I have tried Triglow too for few days every night and I felt that my skin started turning very slight blue, so I stopped using it. I do apply lots of home remedies now and then like papaya paste, aloe vera gel fresh from the plant every night, brown sugar and honey, yoghurt, etc….all of it shows good results, but the skin turns dark when I apply any cream in the morning after face wash…..kindly advice on what I should use.
Mohiba K Tareen, MD responded:
Dear Minnal,

The most important thing would be to consult your MD to make sure that you are not suffering from a vitamin or mineral deficiency.

In addition, please be diligent in wearing broad spectrum sunscreen of at least SPF 30 at all times.

If there are not deficiencies, you may consult your derm for a regimen that would likely include retinols, a topical vit C agent, and perhaps even hydroquinone.

I hope that helps
Dr. Mohiba Tareen
Tareen Dermatology, Roseville, Minn
Castle Connoly's America's Top Cosmetic Dermatologists
Adjunct Assistant Professor Univ of MN Dept of Dermatology
Minnal replied to Mohiba K Tareen, MD's response:
Thanks for the advice Doctor!

Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Treatment for StingsExpert
Keep a container of meat tenderizer by the kitchen sink. If someone gets stung, make a quick paste by putting some of the meat tenderizer ... More
Was this Helpful?
5 of 7 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.